# SDR SWAA2016090655508

- Difficulty date: August 31, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 56,729 hours, 33,123 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AND OUTBOARD EDGE OF NR 1 SLAT DELAMINATED.      R & R THE NR 1 SLAT IAW AMM.
